MathSciNet Relay Station
MathSciNet bibliographic data
MR1228115 73T05 (73B30 73V05 73V25)
Copetti, M. I. M.; Elliott, C. M. A one-dimensional quasi-static contact problem in linear thermoelasticity. European J. Appl. Math. 4 (1993), no. 2, 151–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement